# SDR AALA20161130004

- Difficulty date: November 21, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 62,569 hours, 21,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN AND CLOSE.  OUTSIDE HANDLE DOES NOT FULLY EXTEND AND GO OVER CENTER WHEN CLOSING.  REMOVED AND REPLACED EXTERNAL HANDLE YOKE, CENTER SHAFT, AND CLUTCH COLLAR IAW AMM 52-11-13.  OPERATIONAL CHECK GOOD.
